# SDR AALA201907239017

- Difficulty date: July 18, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 14,828 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367403400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO COMPARTMENT LEFT HAND SIDE SLOPING FLOOR PANEL 151RF IS DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-42-14.
